Picard Groups of Singular Affine Curves over a Perfect Fields.
Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 301-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__200_3_174010,
author = {Roger Wiegand},
title = {Picard {Groups} of {Singular} {Affine} {Curves} over a {Perfect} {Fields.}},
journal = {Mathematische Zeitschrift},
pages = {301--312},
year = {1988},
volume = {200},
number = {3},
zbl = {0637.14006},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174010/}
}
Roger Wiegand. Picard Groups of Singular Affine Curves over a Perfect Fields.. Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 301-312. http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174010/